# SDR FDEA202103230749

- Difficulty date: March 23, 2021
- Submitted: March 30, 2021
- Operation: Air carrier
- Aircraft: N590FE
- Make and model: Doug MD-11F
- Aircraft serial: 48505
- Aircraft time: 90,893 hours, 21,200 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: AFA00283
- Condition: Dented
- Location: Bs 1681 L12r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO COMPARTMENT -CABIN, FOUND FRAME STATION 1681 , LONGERON - 12   RIGHT WITH DENT. DENTED FRAME AT CABIN STATION 1681 LONGERON 12 RIGHT HAND SIDE REPAIRED AS PER   SRM 53-00-07-2R REPAIR 2 FIGURE 201.INITIAL INSPECTION TO BE CARRIED OUT AT 14,500   FLIGHT CYCLES WITH REPETITIVE INSPECTIONS TO BE CARRIED OUT AT EVERY 9,500 FLIGHT   CYCLES AS PER SRM 53-00-07-2R TABLE 201/ REPAIR 2. REPAIR CLASSIFIED AS MAJOR PER   GMM 6-2-100.
